# SDR AALA2020072319013

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,391 hours, 23,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  RIGHT WING OUTBOARD FLAP FOUND CRACKED.  REMOVED AND REPLACED RIGHT WING OUTBOARD FLAP IAW AMM 27-54-62.  ADJUSTED FORWARD ECCENTRIC BEARING, OKAY.  CHECKED SPOILER DIMENSION IAW AMM 27-64-00-820-001-C, WITHIN LIMITS.  PERFORMED ADJUSTMENT CHECK OF INTERCONNECTING STRUT IAW AMM TASK 27-51-44-820-001-A, CHECKED OKAY.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEMS IAW AMM 27-54-00-710-001-A, CHECKED OKAY.
